# SDR P2EA98071

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412CE
- Make and model: Boeing 737205
- Aircraft serial: 20412
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK, UPPER FUSELAGE SKIN CORRODED BEYOND LIMITS AT BS 1104, STRINGER 5 LT AND STRINGER 6LT.  REPAIRED FUSELAGE SKIN SECTION FROM BS 1098 TO BS 1111, BETWEEN STRINGER 5 LT AND STRINGER 6 LT PER SRM 53-30-3, PAGE 26 FIG 1 SHEET 4. (M)
